# SDR DL757060840

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 55,059 hours, 25,686 cycles
- Engine: Pwa PW2037
- Engine time: 29,830 hours, 13,222 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: 000001157
- Part serial: 727211
- Condition: Leaking
- Location: Nr2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED DUE TO FUEL LOSS.  FOUND FUEL FILTER O-RING LEAKING.
